# SDR USAA2010120892920

- Difficulty date: November 13, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: 201383606
- Part serial: 08MDG5312
- Condition: Corroded
- Location: Lt Mlg
- Part time: 7,163 hours, 3,221 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON THREADS OF LEFT MAIN LANDING GEAR TORQUE LINK APEX PIN.  REPLACED LEFT MAIN LANDING GEAR TORQUE LINK APEX PIN IAW A320 AMM 32-11-29.
